# SDR UPS405132

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED NR 3 ENGINE PYLON INBOARD SIDE SKIN DOUBLER AFT OF SLOT SEAL FAIRING HAS CRACK AT INNER RADIUS OF DOUBLER EXTENDING INTO BASE METAL.  REPAIRED IAW EO B747-5430-7704B.
